@Article{JNMA-4-3, author = {Raheem, Abdur and Asma, Afreen and Khatoon, Areefa}, title = {A Study on Oscillatory and Asymptotic Nature of Impulsive Neutral Differential Equations of Order Three}, journal = {Journal of Nonlinear Modeling and Analysis}, year = {2022}, volume = {4}, number = {3}, pages = {475--487}, abstract = {
In this paper, we consider a class of third-order neutral impulsive differential equations. An equivalent class of neutral differential equations is obtained by using a suitable substitution. Some new oscillation results are proved. Moreover, we discuss the asymptotic behavior of the solution. The results presented here are illustrated via examples.
}, issn = {2562-2862}, doi = {https://doi.org/10.12150/jnma.2022.475}, url = {https://global-sci.com/article/87933/a-study-on-oscillatory-and-asymptotic-nature-of-impulsive-neutral-differential-equations-of-order-three} }